# SDR UIEA2018082201772

- Difficulty date: August 17, 2018
- Submitted: August 30, 2018
- Operation: Air carrier
- Aircraft: N419MC
- Make and model: Boeing 747-48EF
- Aircraft serial: 28367
- Aircraft time: 92,991 hours, 16,160 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND FLOORBEAM CORROSION AT STA 1960 LBL8.33. REPAIR DAMAGE FLOORBEAM IAW SRM 53-00-51-2R-3 REV 83 AND DWG 65B38098 SH17 REV - & DWG 65B38253 SH51 REV A AND EI T2018A53M-3917 REV 2. JOB COMPLETED.
